It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


Re: Chris
Dec 4, 2004
[QUOTE=Chrisgj]What I think you are saying is at first you had energy, but then you were left with the weakness. What probably happened is the 2 1/2 mg lowered your natural cortisol production. It takes at least 5 mg (depending on how poorly your adrenals are working) to make up for the supression the pred causes.

I don't suggest you do this again as you could risk going into severe adrenal suppression. This happens when the natural cortisol production is lowered with hydro or pred and when these taken away, the adrenals may not come back on their own. This happens easily with adrenal insufficiency, but if the steroid is taken long enough can happen in anybody.

It is very possible that you could have elevated adrenaline if your cortisol is low. When your adrenals get treatment (hydro or pred and maybe even florinef), your adrenaline level should come down.

My advice is to find an osteopath soon.

Chris[/QUOTE]
na it was really weird,it started with weakness 1st then a few hrs later my face fushed then i was hit with a bunch of energy, but you are right Im not going to tamper with that anymore b/c I could cause more harm than good. I'll just wait for my appointment Monday..I just wanted to try a little experiment.You know what is crazy I never had any problems with my thyroid or adrenalines until I freaking used and inhaler by the name of flovent for my asthma and then the hell begun..
i still wonder to this day what on earth did it do to me....once again thanks chris





All times are GMT -7. The time now is 10:32 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!